# SDR VGQY2010081300097

- Difficulty date: August 13, 2010
- Submitted: August 14, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AT ABOUT STRINGER 43L, STA 545 FOUND DENT.   DENT MARK AT FUSELAGE STA 545 BETWEEN STA STRINGERS 42L AND 43L TRIMMED-OUT, REPAIR DOUBLER FABRICATED AND INSTALLED AT STA 540-560, STA 42-44L PER SRM 53-30-03 REV 117 FIGURE 1.
